Alert archive / Missouri / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Apr 27, 2017, 2:34 PM CDT for 12 counties in Missouri; Linn County, Miami County, Kansas. It took effect at Apr 28, 2017, 7:00 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2017, 2:34 PM CDT (19:34 UTC)
- In effect from
- Apr 28, 2017, 7:00 PM CDT
- Expired
- Apr 30, 2017, 7:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Linn County, KS, Miami County, KS, Bates County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 56 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346 WGUS63 KEAX 271934 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Kansas City/Pleasant Hill MO 234 PM CDT Thu Apr 27 2017 ...Threat for heavy rainfall to potentially cause flooding this weekend... KSZ057-060-MOZ039-040-043>046-053-054-281100- /O.NEW.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 234 PM CDT Thu Apr 27 2017 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY EVENING... The National Weather Service in Kansas City/Pleasant Hill has issued a * Flash Flood Watch for portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Cass, Cooper, Henry, Howard, Johnson MO, Pettis, and Saline. * From Friday evening through Sunday evening. * Already moist ground conditions are setting the stage for potential significant flooding impacts within the watch area. Rainfall amounts of over 2 inches are expected for portions of central Missouri into east-central Kansas. * Excessive rainfall could result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. Rises on rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
7 follow-up statements
672 WGUS63 KEAX 281118 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 618 AM CDT Fri Apr 28 2017 ...Threat for heavy rainfall to potentially cause flooding this weekend... KSZ057-060-MOZ039-040-043>046-053-054-282100- /O.CON.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 618 AM CDT Fri Apr 28 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Cass, Cooper, Henry, Howard, Johnson MO, Pettis, and Saline. * From this evening through Sunday evening * Already moist ground conditions are setting the stage for potential significant flooding impacts within the watch area. Rainfall amounts of 2 to 4 inches are expected for portions of central Missouri into east-central Kansas. * Excessive rainfall could result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. Rises on rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
077 WGUS63 KEAX 281850 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Kansas City/Pleasant Hill MO 150 PM CDT Fri Apr 28 2017 ...Rounds of rainfall to potentially result in flooding this weekend... MOZ031>033-038-290930- /O.EXA.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Chariton-Randolph-Lafayette- Including the cities of Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, and Concordia 150 PM CDT Fri Apr 28 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING... The National Weather Service in Kansas City/Pleasant Hill has expanded the * Flash Flood Watch to include portions of north central Missouri and west central Missouri, including the following areas, in north central Missouri, Carroll, Chariton, and Randolph. In west central Missouri, Lafayette. * From 7 PM CDT this evening through Sunday evening * Recent rainfall has set the stage for potentially significant flooding impacts within the watch area. Rainfall amounts of 2 to 4 inches are expected for portions of central Missouri into east- central Kansas. * Excessive rainfall could result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. Rises on rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ057-060-MOZ039-040-043>046-053-054-290930- /O.CON.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 150 PM CDT Fri Apr 28 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Cass, Cooper, Henry, Howard, Johnson MO, Pettis, and Saline. * From 7 PM CDT this evening through Sunday evening * Recent rainfall has set the stage for potentially significant flooding impacts within the watch area. Rainfall amounts of 2 to 4 inches are expected for portions of central Missouri into east- central Kansas. * Excessive rainfall could result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. Rises on rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
281 WGUS63 KEAX 290829 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 329 AM CDT Sat Apr 29 2017 ...Several rounds of rainfall to result in flooding this weekend... KSZ057-060-MOZ031>033-038>040-043>046-053-054-292100- /O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 329 AM CDT Sat Apr 29 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. * Through Sunday evening * Recent rainfall has set the stage for potentially significant flooding impacts within the watch area. Rainfall amounts of 2 to 4 inches are expected for portions of central Missouri into east- central Kansas. * Excessive rainfall could result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. Rises on rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
727 WGUS63 KEAX 291955 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 255 PM CDT Sat Apr 29 2017 ...Flood Threat Continues... KSZ057-060-MOZ031>033-038>040-043>046-053-054-301000- /O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 255 PM CDT Sat Apr 29 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. * Through Sunday evening * Up to 3 inches of rainfall has already occurred in the watch area, and an additional 1-2 inches is possible this evening and tonight. While most flooding should occur in low-lying areas and along rivers and streams, occasional flash flooding is possible during periods of heavy rainfall, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
847 WGUS63 KEAX 300942 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 442 AM CDT Sun Apr 30 2017 ...Flood Threat Continues Today... KSZ057-060-MOZ031>033-038>040-043>046-053-054-010000- /O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 442 AM CDT Sun Apr 30 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. * Through this evening * 2 to 4 inches of rainfall has already occurred in the watch area, and an additional half inch is possible this evening and tonight. While most flooding should occur in low-lying areas and along rivers and streams, occasional flash flooding is possible during periods of heavy rainfall, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
436 WGUS63 KEAX 301830 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 130 PM CDT Sun Apr 30 2017 KSZ057-060-MOZ031>033-038>040-043>046-053-054-010000- /O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 130 PM CDT Sun Apr 30 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flash Flood Watch continues for * Portions of east central Kansas and Missouri, including the following areas, in east central Kansas, Linn KS and Miami. In Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. * Until 7 PM CDT this evening * 2 to 4 inches of rainfall has already occurred in the watch area, and an additional showers are expected this afternoon. Ongoing road closures due to high water will result in continued flooding concerns through Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
868 WGUS63 KEAX 302356 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 656 PM CDT Sun Apr 30 2017 KSZ057-060-MOZ031>033-038>040-043>046-053-054-010100- /O.EXP.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 656 PM CDT Sun Apr 30 2017 ...FLASH FLOOD WATCH WILL EXPIRE AT 7 PM CDT THIS EVENING... The Flash Flood Watch for portions of east central Kansas and Missouri will expire at 7 PM CDT this evening. Light rain showers will continue to be possible through this evening, however no additional significant rainfall is expected and flash flooding is no longer anticipated. Ongoing flooding may continue over the next several days until water begins to recede, so remain cautious traveling and avoid flooded roadways. $$ Laflin
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 12:21 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 27, 12:21 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1221 PM CDT Thu Apr 27 2017 .Discussion... Issued at 353 AM CDT THU APR 27 2017 Satellite imagery shows a trough, that brought the rain Tuesday night through Wednesday, swinging through eastern Missouri early this morning; taking the lingering rain with it. This is all occurring within a larger flow pattern which has pushed the prevailing westerlies down across the southern Plains, allowing cooler temperatures to prevail. In fact, the current trough exiting eastern Missouri shoved a cold front all the way down to the Gulf Coast. However, looking back to the west, of note for the next 24 hours is a subtle trough zipping across the Great Basin in the prevailing westerlies; best seen in the models as a 700mb shortwave trough. Today through Friday...Quick note for the morning hours today, cloud cover is not eroding across northwest Missouri as expected, so have trimmed the eastern counties out of the Frost Advisory. Moving our focus back to the west, the 700mb trough will move east into the Plains States today and tonight and will be the main diver for tonight's activity, especially as it pivots northeast Friday morning as the prevailing westerlies tilt towards a southwest flow as a larger trough digs into the Desert Southwest. There is a broad consensus in the model solutions that this will induce strong warm air advection by late tonight into Friday morning across our section of eastern Kansas and northern Missouri, making more rain likely tonight into Friday. Given the time of night (late) that activity is expected move north, there wont be much, if any, instability available for this system to work with. So, while we are expecting rain tonight, it looks likely that it will be mostly showers with a few embedded thunderstorms with no chance of severe weather with rainfall totals likely ranging between a quarter and half an inch. And, while this wont beget flooding tonight or Friday, it will help set the stage for potential flooding come this weekend when more rain arrives. Otherwise, expect temperatures to rebound a little today --highs around 60 degrees--, though we will have to wait till Friday to see a significant increase in temperatures as southerly winds return to the region. Though even then, areas near the Iowa border may wallow in the 50s Friday while central Missouri climbs into the low 70s thanks to lingering rain and differential cloud cover up north. This weekend...is looking wet. As the 700mb shortwave moves past us, the digging trough out west will help induce a meridional flow from the Gulf Coast north into the Central Plains. As the trough then moves into the Plains this weekend model consensus indicates that a frontal boundary will develop and stall across southern Missouri, resulting in an inverted surface trough from Texas northeast into southern and eastern Missouri. As a result, expectations are that available moisture and instability will get pumped north from the Gulf, resulting in heavy rain and thunderstorm activity focused across southern Missouri. The question is, how far north of the boundary do the storms spread, which will have significant ramifications on the rainfall accumulation we have in our area. Given the significant rainfall expected, areas of southern and eastern Missouri will be under a Flash Flood Watch through the weekend; but given the questions on how far north the torrential rains will get, we will locally hold off on issuing a Flash Flood Watch for now, providing the following shifts the opportunity to narrow down and focus where any watch might be needed for the weekend. Otherwise, temperatures do look to remain cool through the weekend as our area will be on the cool side of the front that should be wallowing across southern Missouri, likely meaning we wont see widespread temperatures in the 60s till next work week, and limiting the potential for any kind of severe weather for the northern half of Missouri through the weekend. && .Aviation...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1215 PM CDT THU APR 27 2017 While VFR conditions will prevail for the remainder of the afternoon, increasing ceilings along with rain chances enter into the terminal areas by this evening, perhaps lowering visbys as well. By the pre-dawn hours on Friday, at least IFR ceilings will likely be in the area, impacting aviation interests through at least midday tomorrow. Look for the better rain chances to directly impact the terminals during the early to mid-morning time frame on Friday. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...lg
Hazardous weather outlook, Apr 27, 5:23 AM CDT, 9 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 523 AM CDT Thu Apr 27 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 523 AM CDT Thu Apr 27 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No widespread hazardous weather is expected today or tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Moderate to heavy rainfall is anticipated Friday night through Sunday night, potentially leading to localized flooding concerns. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
Nearby
Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.